# SDR QXEA200800954

- Difficulty date: August 31, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 18,440 hours, 18,525 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 216052
- Part serial: 1050
- Condition: Faulty
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX  WHILE BRAKING ON LANDING ON TAXI, THE RT SIDE BRAKES SEEM TO GRAB AND THE ANTI-SKID IS RELEASED TOO EARLY CAUSING STOPPING TO BE JERKY.  MX REPLACED THE NR 3 BRAKE AND THE NR 3 WHEEL SPEED TRANSDUCER.  CHECKS GOOD.  RETURNED TO SERVICE.
